MAUDE Adverse Event Report: BIO-DETEK INCORPORATED STAT-PADZ II; DEFIB/PACING ELECTRODES

BIO-DETEK INCORPORATED STAT-PADZ II; DEFIB/PACING ELECTRODES
Model Number 8900-0801-01
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/11/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the pads were missing the films between the cardboard and the gel after opening/removal of packaging.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
The stat-padz ii were not returned to zoll medical corporation for evaluation.The customer provided photos showing the electrodes and the pouch, but with no styrene booklet.The pads appeared to be adhered to the cardboard inserts, covering the gel and surrounding the foam, which appears to be damaged/torn.The cardboard inserts are placed on the non-release side of the styrene, opposite to the pads.If the pads were applied to the non-release side of the styrene, they would adhere to cardboard and the edges of the styrene, damaging the surrounding foam upon removal.A review of the device history record for lot 1023 of the stat-padz ii electrodes showed no anomalies with the assembly and that the product was manufactured to specification.No similar events reported.No trend is associated with reports of this type.

Brand Name
STAT-PADZ II
Common Device Name
DEFIB/PACING ELECTRODES
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key20858043
Report Number1218058-2024-00113
Device Sequence Number14418678
Product Code MKJ
UDI-Device Identifier00847946016326
UDI-Public(01)00847946016326(17)250311(10)1023
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date03/11/2025
Device Model Number8900-0801-01
Device Lot Number1023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZOLL DEFIBRILLATION ELECTRODES 8900-0802-02
Outcome Attributed to Adverse Event Death;
Patient SexUnknown